# SDR CALA2008120101112

- Difficulty date: December 1, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 23,264 hours, 9,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL CRACKED BETWEEN STATION 312 AND 328 LBL 40.  REMOVED AND REPLACED INTERCOSTAL AT STATION 312 - 328 PER SRM 51-40-02.
